MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q ceiling system.During an emergency cardiac interventional surgery, the cardiologist was unable to obtain imaging due to the gantry screen being black and unable to display images.The patient was relocated to a different medical facility, and the procedure was successfully completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.In the reported case, a more in-depth and verifiable analysis of the reported issue was not possible.Siemens service organization was not contacted by the customer, as the defective large screen is manufactured by a third-party and is not distributed by siemens healthineers.According to the information provided by the user, the biomed engineer at the medical facility identified a defective power module of the large display and replaced the defective component.As a result, the system works as specified.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 12 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23943169
Report Number3004977335-2026-00001
Device Sequence Number20802029
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public(01)04056869009988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown